# SDR YENA200617

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 18,254 hours, 6,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Y503.2, Fr12-16
- Part time: 18,254 hours, 6,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, CORROSION ON DUMMY RAIL Y503.2 BETWEEN FRAME 12 TO FRAME 16 (LEVEL 2 CORROSION).  CORROSION REMOVED FROM DUMMY RAIL ON FRAME 12 TO 16 Y503.2 AND FOUND OUT OF LIMITS AND REPLACED WITH A NEW DUMMY RAIL, REF SRM 51-72-11 PG 1 THRU 2.
